# SDR ZW0A0306001

- Difficulty date: July 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 22,260 hours, 7,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148551
- Condition: Deformed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE GIRT BAR LEAF RETENTION SPRING AT THE R1, L2, AND R4 DOOR WERE DEFORMED AND ADJUSTED. THE RETENTION SPRING AT THE L4 DOOR WAS REPLACED ACCOUNT DEFORMED.
